# SDR ASOA2015070713278

- Difficulty date: June 12, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AROUND SCREW HOLES AT BS 574 - 621, LBL 70.  BLENDED THE DOOR SILL IAW SRM 51-21-06.  AREA EXCEEDS ALLOWABLE LIMITS OF EC/TC REO 601R-53-00-526.   REPAIRED IAW REO 601R-53-61-5506.
